Results 1 to 11 of 11
Just need to share..Not sure about anything right now
  1. #1
    Notonemore is offline New Member
    Join Date
    Oct 2016
    Posts
    11

    Default Just need to share..Not sure about anything right now

    Well here I am on ghis thread actually saying something instead of just following and reading. I followed a post from ilovemtndogs7 and it just touched home and it's like the final straw broke. I could not stop reading her post , I could feel and see everything she was going through. ( she should consider writing a book ) Well anyway I am 52 years old and have been on pain meds off and on for years, mostly on. If my script ran out I would find more. Right now every month I get 150 hydrocodone and they are gone in about 6 days. I take tramadol after that because I am unable to get more hydrocodone because my source is no more. I figured let's give tramadol a try and it took all the edge off and actually made me feel pretty good. We'll problem now is I am taking 15-20 tramadol a day. I could just go on and on because boy do I have a story to tell but right now I just want to stop this. I'm tired of hiding this, I have been with my partner for 15 yrs and she has no clue. When we met I had a alcohol and pill problem. I have been alcohol free for 9 years but the pills never stop. I know my story sound like thousands others but I figured what the hell. I tried yesterday just to go cold turkey but by noon I thought I was going to die. I took one tramadol to take the edge off and the rest of the day was immodium, b6, l tyrosine , and 5 hr energy. After a few hours I'm feeling like >>>> agan. Is it ok to just keep taking that until I start feeling better. I don't want to I'D on immodium, wow that would be my luck. WELL that's it for now I guess I just water to get this out there. Thanks for reading..

  2. #2
    FiveYearsFromNow is offline Junior Member
    Join Date
    Oct 2016
    Posts
    48

    Default

    You're in the worst of it now, mentally and physically, I promise! I am DEFINITELY not a doctor, but taking very high doses of immodium really helped with the worst of the WD symptoms. Could be in my head though, but since you're going through the worst experiences anyway might as well try, right? I'd take 14 mg of immodium in one dose and see how you feel. You won't get high, so it's easy to taper immediatly (the next dose should be like 10 mg)... it really helped me. Your mile may vary. GOOD LUCK! Keep us posted!

  3. #3
    Notonemore is offline New Member
    Join Date
    Oct 2016
    Posts
    11

    Default

    Thanks for the encouragement, I have been doing the immodium, b6 & l tyrosine. It actually seems to help with the lack of energy and melatonin is helping with sleep. Today is 4 days. The first 2 days I didn't want to get out of bed I felt like I just couldn't move. I took a few days off work. I told them I was having personal issues. At night my body starts to ache so bad . One minute I start to feel okay and have a burst of energy then all of a sudden it takes all I have to walk up the steps. When will the worse be over with? I am doing this alone and at times I just want to tell someone. I just want to be normal again and get out of this fog..Thanks for listening and responding I really appreciate it.

  4. #4
    FiveYearsFromNow is offline Junior Member
    Join Date
    Oct 2016
    Posts
    48

    Default

    If your personal/work situation gives you the option (insurance or time), A psychiatrist really helped me. 1) It let me pour out everything, and that was really freeing. The secrets and shame were part of what fueled my desire to keep using. It's obviously still hard, but having someone in my corner really helped. 2) The next few months are going to be hard emotionally/mentally (depression!), because your brain is rebalancing, and my doc wanted to stack the odds in my favor, so I started on an antidepressant. I assume it helped. At the very least, it felt like a concrete step toward commitment to get better. As to your question about physical WD-- you're probably at the worst of it for real, and every day will get better from here, or at least you'll have moments of feeling aware and wonder at the world. I had tons of crying too! Anyway best of luck and keep us posted. love, 5Years

  5. #5
    Rocco196 is offline New Member
    Join Date
    Nov 2016
    Posts
    1

    Default

    Try Kartom. It helps.with withdrawal and pain But from.your description it seems you are, sorry to.say,.an addict. Me too. It's my personality. If it's not one thing its another. Anything to feel good. So beating this is gonna be more than stopping for a day. It's quitting and staying quit. Maybe 12 step ain't for you, but you.need help to see it thru. Look for a group that fits you and GO. If you.have a way individual therapy may help.
    You know you have a problem. Now.find the people that can give you the tools to fix it. It's a choice. You may not like what you find out about yourself or where you are at. Its an old.stupid adage, but the truth hurts. I have found addictions are a symptom of a bigger problem. Find the problem thru therapy or group. Be honest with.yourself. Brutally honest.. It can and will get better. You can always talk to me. Best.wishes.

  6. #6
    Notonemore is offline New Member
    Join Date
    Oct 2016
    Posts
    11

    Default

    Day 7!!! I can't believe I am doing this. I actually went for a walk this morning and went to get groceries. The only thing is I am so emotional now, I get upset so easily. I guess nothing bothered me before cause I was numb
    My legs still ache pretty bad at night and not very energetic. I was always go go go, always doing something. I sure hope I can get back to that. Everything just seems different, it's hard to explain. THIS is the hardest thing I have ever done. God please let me continue on this path. BTW I am still taking l tyrosine, b6 and cut way back on the immodium. I'll tell you what that immodium was a life saver, who would of figured..Thanks everyone for your kind words and encouragement. Peace

  7. #7
    Notonemore is offline New Member
    Join Date
    Oct 2016
    Posts
    11

    Default

    Also the 18th is when I can go get my hydrocodone refilled. I am so scared of that day. IlAs of right now I have no desire to get it but my emotions and way of thinking is like a roller coaster. Just thought I should mention that it helps for me to get it out there

  8. #8
    FiveYearsFromNow is offline Junior Member
    Join Date
    Oct 2016
    Posts
    48

    Default

    1) The crying thing/emotional thing is ME TOO, like every little thing. That gets better though, and at least, like you said-- it's nice to feel something. Beauty or sadness, i'll take it!

    2) Having a refill coming up would scare me too. Is there anything you can do to keep it from even being POSSIBLE to get? Call your doc and have them cancel the scrip? It will be 1000 times easier to take preventative measures NOW while you're feeling good and optimistic >> when it's time to pick it up and your brain is like "LET'S JUST HAVE SOME!!" haha. Stupid brains always trying to kill us.

    5Years

  9. #9
    Deenie W is offline New Member
    Join Date
    Nov 2016
    Posts
    16

    Default

    Throw that script away, then relax and get well. You can do this!! Keep the faith in yourself!! Good luck to you

  10. #10
    mychoices123 is offline Junior Member
    Join Date
    Nov 2016
    Posts
    22

    Default

    Day three and I'm feeling all this stuff. I'm trying to stay positive, however, I've read these blogs before. If we were all to get really honest I think I would be safe to assume if your mind goes everything goes. Meaning that until that breaking point i was counting down refill days, feeling that numb from emotion scared me to death. If there is one thing I can say if your reading this you already know. Don't.

  11. #11
    mychoices123 is offline Junior Member
    Join Date
    Nov 2016
    Posts
    22

    Default

    Did you cold turkey. Have you between clean years?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22